Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 231, Number 2

All articles in this issue are freely accessible.

Nonzero-sum stochastic differential games with stopping times and free boundary problems
Alain Bensoussan and Avner Friedman.
Trans. Amer. Math. Soc. 231 (1977), 275-327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0453082
Uniqueness properties of CR-functions
L. R. Hunt.
Trans. Amer. Math. Soc. 231 (1977), 329-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0450610
Kernel functions on domains with hyperelliptic double
William H. Barker.
Trans. Amer. Math. Soc. 231 (1977), 339-347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466517
Extremal arcs and extended Hamiltonian systems
Frank H. Clarke.
Trans. Amer. Math. Soc. 231 (1977), 349-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442784
Boundary behavior of harmonic forms on a rank one symmetric space
Aroldo Kaplan and Robert Putz.
Trans. Amer. Math. Soc. 231 (1977), 369-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477174
Structurally stable Grassmann transformations
Steve Batterson.
Trans. Amer. Math. Soc. 231 (1977), 385-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448443
The decay of solutions of the two dimensional wave equation in the exterior of a straight strip
Peter Wolfe.
Trans. Amer. Math. Soc. 231 (1977), 405-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0442488
Transversality in $G$-manifolds
M. J. Field.
Trans. Amer. Math. Soc. 231 (1977), 429-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0451276
Singularities of spaces of flat bundles over complex manifolds
B. Wong.
Trans. Amer. Math. Soc. 231 (1977), 451-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0473227
Cyclic purity versus purity in excellent Noetherian rings
Melvin Hochster.
Trans. Amer. Math. Soc. 231 (1977), 463-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463152
Modular forms for $G_{0}(N)$ and Dirichlet series
Michael J. Razar.
Trans. Amer. Math. Soc. 231 (1977), 489-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0444576
Efficient generation of maximal ideals in polynomial rings
E. D. Davis and A. V. Geramita.
Trans. Amer. Math. Soc. 231 (1977), 497-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0472800
On the dimension of left invariant means and left thick subsets
Maria Klawe.
Trans. Amer. Math. Soc. 231 (1977), 507-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447970
Spectra and measure inequalities
C. R. Putnam.
Trans. Amer. Math. Soc. 231 (1977), 519-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487511
On one-dimensional coupled Dirac equations
R. T. Glassey.
Trans. Amer. Math. Soc. 231 (1977), 531-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487087
Torsion in the bordism of oriented involutions
Russell J. Rowlett.
Trans. Amer. Math. Soc. 231 (1977), 541-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0445521
American Mathematical Society